| Title |
A two-dimentional discrete limit theorem in the space of analytic functions for Mellin transforms of the Riemann zeta-function |
| Authors |
Balinskaitė, Violeta ; Laurinčikas, Antanas |
| DOI |
10.15388/NA.2008.13.2.14576 |
| Full Text |
|
| Is Part of |
Nonlinear analysis : modelling and control.. Vilnius : Vilniaus universiteto leidykla. 2008, vol. 13, no. 2, p. 159-167.. ISSN 1392-5113. eISSN 2335-8963 |
| Keywords [eng] |
limit theorem ; Riemann zeta-function ; Mellin transform ; weak convergence |
| Abstract [eng] |
In the paper, a two-dimentional discrete limit theorem in the sense of weak convergence of probability measures in the space of analytic functions for Mellin transforms of the Riemann zeta-function on the critical line is obtained. |
| Published |
Vilnius : Vilniaus universiteto leidykla |
| Type |
Journal article |
| Language |
English |
| Publication date |
2008 |
| CC license |
|